# SDR SWAA2021081328833

- Difficulty date: February 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FLOOR PANEL SPLICE STRAP HAS AREA OF CORROSION. / AQUIRED NEW PART # 146A9401-16 REMOVED & REPLACED TEE ANGLE PER AMM 25-52-10
